# SDR MALA976393

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- Engine: Ge CT75A2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 5056T88P01
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ANTI-ICE AIR VALVE LIGHT ILUMINATED SHORTLY AFTER TURNING ENGINE ANTI-ICE SWITCH ON.  QRH WAS COMPLETED WITH NO CHANGE.  MAINTENANCE REPLACED LEFT BLEED AIR AND SHUTOFF VALVE AND LEFT AIR VALVE PN 6058T80P03.  GROUND RAN AIRCRAFT FOR 20 MINUTES, ALL WORK DONE IAW GE MM.  ALL CHECKS GOOD.
